AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Elliptic Boundary Value Problems
V. G. Maz'ya, N. F. Morozov, B. A. Plamenevskiĭ, and L. Stupyali
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
1984; 268 pp; hardcover
Volume: 123
ISBN-10: 0-8218-3082-1
ISBN-13: 978-0-8218-3082-6
List Price: US$124
Member Price: US$99.20
Order Code: TRANS2/123
[Add Item]

The papers in this volume have been selected, translated, and edited from publications not otherwise translated into English under the auspices of the AMS-ASL-IMS Committee on Translations from Russian and Other Foreign Languages.

Table of Contents

  • V. G. Maz'ya and B. A. Plamenevskiĭ -- Estimates in \(L_p\) and in Hölder classes and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary
  • V. G. Maz'ya and B. A. Plamenevskiĭ -- On the coefficients in the asymptotics of solutions of elliptic boundary value problems in domains with conical points
  • V. G. Maz'ya and B. A. Plamenevskiĭ -- Weight spaces with inhomogeneous norms and boundary value problems in domains with conical points
  • V. G. Maz'ya, B. A. Plamenevskiĭ, and N. F. Morozov -- On nonlinear bending of a plate with a crack
  • V. G. Maz'ya and B. A. Plamenevskiĭ -- Schauder estimates of solutions of elliptic boundary value problems in domains with edges on the boundary
  • V. G. Maz'ya, B. A. Plamenevskiĭ, and L. Stupyaus -- The three-dimensional problem of steady-state motion of a fluid with a free boundary
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia